MAUDE Adverse Event Report: CARDINAL HEALTH 25G X 2 A ALUM HUB RP; NEEDLE, HYPODERMIC, SINGLE LUMEN

CARDINAL HEALTH 25G X 2 A ALUM HUB RP; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 8881200441
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/12/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported 3 needles were leaking at the connection site.Additional information received stated they were leaking from the hub.
 
Additional Manufacturer Narrative
The device history record (dhr) was reviewed showing no issues with the reported lot.There were no photos or samples submitted with this complaint.The reported condition could not be confirmed.The exact root cause of the reported condition could not be determined without a sample to examine.Prior to a lot¿s release, the lot must be deemed acceptable by-passing inspections that are based on a valid sampling plan.Inspectors routinely examine a statistical sample both physically and visually.The lot met all defined acceptance requirements and was released.No action will be taken because the reported condition could not be confirmed.This information will be utilized for trending purposes to determine the need for corrective actions.

Brand Name
25G X 2 A ALUM HUB RP
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
2010 east international speedw
deland FL 32724
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key17341764
Report Number1017768-2023-01082
Device Sequence Number15088930
Product Code FMI
UDI-Device Identifier30884521008643
UDI-Public30884521008643
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8881200441
Device Catalogue Number8881200441
Device Lot Number23D118
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/12/2023
Supplement Date Received by Manufacturer07/12/2023
Initial Report FDA Received Date07/18/2023
Supplement Report FDA Received Date11/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown